MathSciNet Relay Station
MathSciNet bibliographic data
MR1234396 46J99 (30D60 30H05 46J15)
Borichev, Alexander; Hedenmalm, Håkan Approximation in a class of Banach algebras of quasianalytically smooth analytic functions. J. Funct. Anal. 115 (1993), no. 2, 359–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement